# SDR DALA2025032102131

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 49,023 hours, 34,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FOR THE RH AFT EMERGENCY EXIT AND THE LH AFT LAVATORY WERE FOUND INOPERATIVE. SUMMARY OF NRC 00168: THE LAMPS FOR THE EMERGENCY LIGHTS AT THE RH AFT EMERGENCY EXIT AND LH AFT LAVATORY WERE REPLACED PER B717 AMM 33-52-18. THE SYSTEM NOW OPERATES CORRECTLY. (LP #0867831)
